AGP Transbian here. I've been on hormones for 5 years now, and I've been having some difficulty getting and maintaining erections.
Is it safe to take Viagra as a trans girl on HRT? Are there any negative side effects? It won't flood my body with T or anything will it?
I want to be able to fuck my hot girlfriend harder and longer, like I used to before I started taking hormones.
Any insight would be much appreciated.
Also, it's not really something I'd want to ask my doctor about since it's super embarrassing.
I just don't want it to have any adverse effects that conflict with taking hormones.
Yes, it's perfectly fine. Even some cis women take it. When I started HRT, my doctor mentioned he could prescribe it if I had any sexual trouble. Results may vary, I have an mtf friend who said it didn't help her much.
Just ask your doctor. You're already trans and dealing with it, what could possibly embarrass you at this point?
>If viagra or any of its analogues work on you now (evidently doesn't work on everyone) then in all likelihood it will continue to work. Erections stop in trans women on HRT because the T is drained off. Those pills don't require T to work.
Here's the thing though, cis males get erections, a lot of erections, on and off during the night, mornings, plus all the other times. There is a biological reason for this. It prevents atrophy. When all of those biological periods of excitement are decreased to near zero, atrophy can and does occur. So if you then take those pills it can become massively painful physically, kind of like over-inflating a tire. No it won't explode, but you might wish it did.
Somebody posted this on reddit. I'm not sure if it's true, but it sounds pretty fucking scary if it is.
If your problem is arousal neither tadalafil nor sildenafil is going to do much for you. These drugs are not magical erection pills, they work on people who have legitimate erectile dysfunction meaning a physical problem in the vascular parts of the penis. Both helps with blood flow and if you have heart problems or is predisposed for diseases like angina I'd advice you not to (I vaguely remember a correlation between women that have had a hysterectomy and have to go on estrogen being at higher risk for blood clots and heart palpitations). You could try and see if it has a placebo effect if you think your problems are mentally related, but it's sort of a gamble.
>Is it safe to take Viagra as a trans girl on HRT?
>Are there any negative side effects?
Just teh usualy ones listed for it.
>It won't flood my body with T or anything will it?
Viagra is a basal blood vessel constrictor. It causes the right blood vessels in the dick to constrict so it gets hard.
I always laughed at the "if your erection lasts more than 4 hours, call a doctor." statements because I often did that normally when playing with my sex partners. I literally had to leave their presence for my dick to go down.
With a few uses, the pain will diminish.